# SDR ASMF200405017

- Difficulty date: May 15, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 37,161 hours, 20,430 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Pressure Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A, G

## Discrepancy

AIRCRAFT RETURNED FLIGHT BECAUSE IN AUTOMATIC MODE THE PRESSURIZATION SYSTEM  HAD OSCILLATIONS AND IN MANUAL MODE THE PRESSURE VALVE COULD NOT BE CLOSED. DURING MAINTENANCE REVISION, THE SWITCH WAS PLACED IN MANUAL POSITION AND VALVE WAS CLOSED, THE SYSTEM OPERATED CORRECTLY. DUE TO OXYGEN MASKS AND OXYGEN GENERATORS WERE DEPLOYED AIRCRAFT WAS SENT TO THE HANGAR AND LEAK TEST WAS PERFORMED IAW MM 21-00-00, PRESSURE RELIEF VALVES WERE CHECKED OPENING AT 8 PSI, AND OPERATING CORRECTLY. OXYGEN MASKS AND OXYGEN GENERATORS WERE REPLACED, ALL TESTS WERE CORRECT.
